Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 505, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Nov 16, 2011, 3:32 PM EST for Glascock County, Jefferson County, Washington County, Georgia. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2011, 3:32 PM EST (20:32 UTC)
- Expired
- Nov 16, 2011, 4:30 PM EST
- In force
- 58 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Glascock County, GA, Jefferson County, GA, Washington County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 4:18 PM EST | HAIL 1 | Sandersville, GA | PUBLIC REPORTS NICKLE TO QUARTER SIZED HAIL IN SANDERSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 1:35 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS52 KFFC 162032
SVRFFC
GAC125-163-303-162130-
/O.NEW.KFFC.SV.W.0505.111116T2032Z-111116T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EST WED NOV 16 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 430 PM EST
* AT 328 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
DEEPSTEP...MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TENNILLE...SANDERSVILLE...MITCHELL...DAVISBORO...EDGEHILL...
GIBSON...AVERA...LOUISVILLE...STAPLETON AND WRENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM EST
WEDNESDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3311 8228 3300 8228 3290 8305 3297 8307
3299 8305 3303 8307 3308 8305 3312 8292
3316 8287 3330 8250 3327 8243 3332 8239
3332 8234 3325 8224 3322 8223
TIME...MOT...LOC 2033Z 253DEG 41KT 3302 8295
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 2:05 PM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Nov 16, 2:05 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 205 PM EST WED NOV 16 2011 .SHORT TERM /TONIGHT THROUGH FRIDAY/... COLD FRONT APPROACHING THE NORTHWEST CORNER OF THE STATE AT THIS TIME WILL CONTINUE TO MOVE EAST AND SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT. ENTIRE FORECAST AREA SHOULD BE ON THE BACK SIDE OF THE FRONT BEFORE 12Z. FOR THE REMAINDER OF THE AFTERNOON AND THIS EVENING. LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE FORECAST AREA WILL CONTINUE TO MARCH EAST. MODERATE INSTABILITY AND STRONG SHEAR HAS RESULTED IN EMBEDDED ROTATING STORMS AND THIS TREND SHOULD CONTINUE INTO THE EVENING. CURRENT WATCHES COVER THE THREAT AREA AND TIMING WELL. THE REST OF THE SHORT TERM FORECAST PERIOD LOOKS DRY AND SEASONABLY COOL AS THE UPPER LEVEL FLOW FLATTENS TO NEAR ZONAL AND SURFACE HIGH PRESSURE MIGRATES ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS INTO THE MID ATLANTIC STATES. .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... NO SIGNIFICANT CHANGES MADE TO THE LONG TERM FORECAST GRIDS...CURRENT FORECAST APPEARS TO BE ON TRACK WITH LATEST MEDIUM RANGE MODEL TRENDS. PREVIOUS LONG TERM FORECAST DISCUSSION... /ISSUED 345 AM EST WED NOV 16 2011/ CENTER OF SURFACE HIGH CENTERED OVER THE TENNESSEE VALLEY BY THURSDAY...AND QUICKLY PROPAGATES OVER THE MID ATLANTIC STATES BY LATE FRIDAY. NEXT LOW PRESSURE SYSTEM SHOOTS ACROSS THE MIDWEST FROM THE CENTRAL U.S. ON SATURDAY...DRAGGING A COLD FRONT BEHIND IT. MOISTURE AHEAD OF THIS FRONTAL SYSTEM COULD BRING RAIN TO NORTH GEORGIA SUNDAY AFTERNOON AND INTO MONDAY...THOUGH HIGH PRESSURE MAINTAINING A HOLD OVER THE STATE THROUGH MID WEEK WILL KEEP THE FRONT FROM PUSHING TOO FAR INTO THE STATE. AS A RESULT...HAVE GENERALLY KEPT JUST SLIGHT CHANCE POPS IN THE LATE EXTENDED PERIODS FOR NORTH GEORGIA. 31 && .HYDROLOGY... PRECIPITATION AMOUNTS ARE NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD FLOODING ISSUES ALTHOUGH LOCALIZED HEAVY RAIN MAY RESULT IN BRIEF LOCAL ISSUES. NO WATCH IS ANTICIPATED. && AVIATION... 18Z UPDATE... AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING INTO METRO ATL SITES. THIS WILL CONTINUE TO PUSH NORTHEAST AND INTO THE REST OF THE TAF SITES THIS AFTERNOON. SHOULD SEE CHANCE OF THUNDERSTORMS DIMINISH ACROSS METRO SITES EARLY EVENING...23Z TO 00Z RANGE. MVFR TO VFR CIGS THIS AFTERNOON WILL CONTINUE BUT LOWER TO IFR OVERNIGHT. EXPECT 2 TO 3SM VSBYS WITH THE STRONGER TSRA. WINDS ARE ALSO A CONCERN THIS AFTERNOON AND HAVE ALREADY SEEN GUSTS TO 26KTS. WILL CONTINUE TO SEE THESE STRONG WINDS THROUGH THIS AFTERNOON BUT WILL STAY ON THE WEST SIDE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON VSBYS AND CIGS. HIGH CONFIDENCE ON WIND. LOW CONFIDENCE ON ENDING OF PRECIP. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 58 30 57 / 60 5 0 0 ATLANTA 49 56 31 57 / 60 5 0 0 BLAIRSVILLE 47 51 25 55 / 50 5 0 0 CARTERSVILLE 46 55 26 56 / 40 5 0 0 COLUMBUS 53 62 34 61 / 60 5 0 0 GAINESVILLE 50 57 31 55 / 60 5 0 0 MACON 57 64 31 61 / 60 5 0 0 ROME 44 54 27 58 / 30 5 0 0 PEACHTREE CITY 51 57 26 57 / 60 5 0 0 VIDALIA 64 68 38 63 / 60 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK... GREENE...HANCOCK...HOUSTON...JACKSON...JASPER...JEFFERSON... JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MONROE...MONTGOMERY...MORGAN...NEWTON...OCONEE...OGLETHORPE... PEACH...PULASKI...PUTNAM...SCHLEY...SUMTER...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES... WILKINSON. TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...LUMPKIN... MERIWETHER...MURRAY...MUSCOGEE...NORTH FULTON...PAULDING... PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING... STEWART...TALBOT...TOWNS...TROUP...UNION...WALKER...WHITE... WHITFIELD. && 20
Hazardous weather outlook, Nov 16, 4:48 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 AM EST WED NOV 16 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 448 AM EST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A COLD FRONT WILL SWEEP THROUGH THE STATE TODAY...WITH INSTABILITY AND SHEAR HIGH ENOUGH TO PRODUCE SCATTERED THUNDERSTORMS. ISOLATED SEVERE STORMS ARE EXPECTED. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING AND DAMAGING WINDS TO 60 MPH IN THE STRONGEST STORMS. .DISCUSSION... COLD FRONT WILL PUSH THROUGH GEORGIA TODAY. THE DESTABILIZING ATMOSPHERE THROUGH THE DAY TODAY WILL SUPPORT DEVELOPING THUNDERSTORMS. WITH MODELED CAPE IN THE 1000 TO 1200 J/KG RANGE...LIFTED INDEX VALUES BETWEEN -2 AND -4...AND 0-6 KM SHEAR ABOVE 50 KT...ISOLATED SEVERE STORMS CAN BE EXPECTED. THE PRIMARY HAZARD WILL BE DAMAGING WINDS UP TO 60 MPH...AND IN THIS ENVIRONMENT...ISOLATED TORNADOES ARE POSSIBLE. THE BEST CHANCES FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING WITH THE PEAK INSTABILITY AND SHEAR. STORMS WILL MOVE OUT QUICKLY AS THE COLD FRONT PUSHES THROUGH THE STATE...AND ACTIVITY SHOULD BE OUTSIDE THE FORECAST AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY THURSDAY MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Nov 16, 2:37 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 237 PM EST WED NOV 16 2011 GAZ005>007-162030- 237 PM EST WED NOV 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING IN MURRAY...FANNIN AND NORTHERN GILMER COUNTIES UNTIL 330 PM EST... AT 230 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A NARROW BAND OF SHOWERS AND THUNDERSTORMS...MOVING NORTHEAST AT 40 MPH OVER THE SAME AREAS THAT RECEIVED HEAVY RAIN EARLIER THIS AFTERNOON. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS MURRAY...FANNIN AND GILMER COUNTIES...INCLUDING AREAS AROUND FORT MOUNTAIN STATE PARK...CHATSWORTH...ETON AND CONASAUGA LAKE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. THIS AREA WILL CONTINUE TO BE MONITORED FOR A POSSIBLE FLASH FLOOD WARNING. && LAT...LON 3495 8455 3482 8447 3469 8479 3481 8483 TIME...MOT...LOC 1936Z 241DEG 35KT 3487 8454
Local storm report, Nov 16, 2:55 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 2 ENE SHILOH 32.82N 84.67W
11/16/2011 TALBOT GA PUBLIC
POSSIBLE TORNADO DOWNED TREES AND POWER LINES IN FAR NW
TALBOT COUNTY ON OLD SHILOH RD.
&&
SNELSONSpecial weather statement, Nov 16, 2:56 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EST WED NOV 16 2011
GAZ058-059-069>072-162030-
256 PM EST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN MONROE...LAMAR...JONES...UPSON...BUTTS AND JASPER COUNTIES UNTIL
330 PM EST...
AT 255 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHAPPEL MILL TO YATESVILLE...MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MONROE...
LAMAR...JONES...UPSON...BUTTS AND JASPER COUNTIES THROUGH 330 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOGTOWN...
YATESVILLE...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL...ALDORA...
BARNESVILLE...HIGH FALLS STATE PARK...REDBONE...RUSSELLVILLE...INDIAN
SPRINGS STATE PARK...BLOUNT...COLLIER...BRENT AND FLOVILLA.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3343 8359 3331 8357 3303 8354 3282 8427
3301 8419 3321 8410
TIME...MOT...LOC 1956Z 246DEG 44KT 3317 8405 3305 8409
3295 8417Local storm report, Nov 16, 2:59 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 2 NNE MOUNTAIN HILL 32.72N 85.01W
11/16/2011 HARRIS GA PUBLIC
POSSIBLE TORNADO BENT HIGHWAY SIGNS 90 DEGREES AND CAUSED
VERY STRONG WINDS.
&&
SNELSONSpecial weather statement, Nov 16, 3:00 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EST WED NOV 16 2011
GAZ090-091-102-103-162045-
300 PM EST WED NOV 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 345 PM
EST...
AT 259 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF FLORENCE MARINA STATE
PARK TO 22 MILES SOUTHWEST OF FLORENCE MARINA STATE PARK...MOVING
EAST AT 55 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 345 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLORENCE
MARINA STATE PARK...OMAHA...PROVIDENCE CANYON STATE PARK...CHARLES...
LOUVALE...SANFORD...JAMESTOWN/SOUTH FORT BENNING...CHRISTOPHER...
MANTA...CUSSETA...WESTVILLE...BROOKLYN...RENFROE...LUMPKIN AND
SEMINOLE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3195 8497 3197 8497 3197 8504 3200 8507
3209 8506 3213 8507 3220 8498 3223 8497
3223 8492 3227 8490 3230 8493 3237 8454
3220 8446 3199 8455 3192 8492
TIME...MOT...LOC 2001Z 256DEG 49KT 3216 8517 3205 8511
3189 8530Local storm report, Nov 16, 3:22 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG 4 NNW FORSYTH 33.09N 83.97W
11/16/2011 MONROE GA 911 CALL CENTER
MONROE COUNTY 911 RELAYED REPORTS OF A FEW DOWNED TREES
IN BETWEEN THE FORSYTH AND JOHNSTONVILLE AREAS.
&&
RGARCIAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 11:23 AM EST | Special Weather Statement | FFC | Dade | 67 min |
| Nov 16, 12:04 PM EST | Special Weather Statement | FFC | Floyd, Polk | 41 min |
| Nov 16, 12:22 PM EST | Special Weather Statement | FFC | Carroll, Douglas | 38 min |
| Nov 16, 12:46 PM EST | Tornado Warning | FFC | Cobb, Paulding | 29 min |
| Nov 16, 1:06 PM EST | Tornado Warning | FFC | Cherokee, Cobb, Fulton | 39 min |
| Nov 16, 1:11 PM EST | Tornado Warning | FFC | Harris, Troup | 49 min |
| Nov 16, 1:25 PM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 35 min |
| Nov 16, 1:28 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth | 47 min |
| Nov 16, 1:42 PM EST | Special Weather Statement | FFC | Fannin, Murray | 48 min |
| Nov 16, 1:44 PM EST | Tornado Warning | FFC | DeKalb, Fulton, Gwinnett | 26 min |
| Nov 16, 1:52 PM EST | Tornado Warning | FFC | Harris, Meriwether, Talbot, Upson | 38 min |
| Nov 16, 1:59 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Union | 31 min |
| Nov 16, 2:04 PM EST | Special Weather Statement | FFC | Hall | 26 min |
| Nov 16, 2:13 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 47 min |
| Nov 16, 2:24 PM EST | Tornado Warning | FFC | Lamar, Meriwether, Pike, Talbot, Upson | 36 min |
| Nov 16, 2:37 PM EST | Special Weather Statement | FFC | Murray | 53 min |
| Nov 16, 2:41 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 24 min |
| Nov 16, 2:56 PM EST | Special Weather Statement | FFC | Jasper, Lamar, Monroe | 34 min |
| Nov 16, 3:00 PM EST | Special Weather Statement | FFC | Stewart, Webster | 45 min |
| Nov 16, 3:08 PM EST | Tornado Warning | FFC | Jasper, Jones, Monroe, Putnam | 39 min |
| Nov 16, 3:20 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Twiggs, Wilkinson | 40 min |
| Nov 16, 3:38 PM EST | Special Weather Statement | FFC | Macon, Marion, Schley, Sumter, Webster | 37 min |
| Nov 16, 3:44 PM EST | Special Weather Statement | FFC | Hancock, Putnam | 46 min |
| Nov 16, 3:44 PM EST | Tornado Warning | FFC | Glascock, Jefferson, Washington | 46 min |
| Nov 16, 3:54 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 36 min |
| Nov 16, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 42 min |
| Nov 16, 4:13 PM EST | Special Weather Statement | FFC | Macon, Schley, Sumter, Taylor | 32 min |
| Nov 16, 4:17 PM EST | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 43 min |
| Nov 16, 4:21 PM EST | Special Weather Statement | FFC | Dooly | 39 min |
| Nov 16, 4:23 PM EST | Tornado Warning | FFC | Jefferson, Washington | 37 min |
| Nov 16, 4:50 PM EST | Tornado Warning | FFC | Johnson, Laurens | 40 min |
| Nov 16, 5:00 PM EST | Special Weather Statement | FFC | Crisp | 30 min |
| Nov 16, 5:00 PM EST | Tornado Warning | FFC | Jefferson | 45 min |
| Nov 16, 5:06 PM EST | Tornado Warning | FFC | Jefferson | 39 min |
| Nov 16, 5:21 PM EST | Special Weather Statement | FFC | Crisp, Pulaski, Wilcox | 24 min |
| Nov 16, 5:27 PM EST | Tornado Warning | FFC | Emanuel | 48 min |
| Nov 16, 5:41 PM EST | Special Weather Statement | FFC | Dodge, Pulaski, Wilcox | 49 min |
| Nov 16, 5:54 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 51 min |
| Nov 16, 6:40 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 37 min |
| Nov 16, 6:51 PM EST | Tornado Warning | FFC | Montgomery, Telfair, Wheeler | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.